Desertcart
Explore
Calpol SixPlus Suspension Sugar Free Strawberry Flavour 6+ Years, 80ml

Calpol SixPlus Suspension Sugar Free Strawberry Flavour 6+ Years, 80ml

from GB
to GERMANY
in 5-8 days
At your doorstep by Mar 12  to Mar 15 with standard delivery

Description

  • Tough on pain but gentle on little tummies.
  • Gets to work on fever in 15 minutes.
  • Pain and fever relief.
  • Contains paracetamol; for pain and fever; always read the label.
  • Imported from UK.
Calpol Six Plus Suspension Sugar Free is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), post-immunisation fever, cold and flu symptoms, teething, headache, sore throat, earache and other aches and pains. Not recommended for children under 6 years old. Contains Paracetamol. Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the sight and reach of children. Check that the cap on the bottle is securely engaged at all times. Ingredients ----------- Each 5 ml contains: 250 mg Paracetamol, Also contains: Maltitol, E420, E218 and E216 P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll(0, data.expander.$expander[0].offsetTop-100); }); }); Directions ---------- For oral use only. Shake the bottle for at least 10 seconds before use. Always use the syringe supplied with the pack. Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor. Children 6 years & over and Adults Child's Age: 6-8 years, How much up to 4 times a day: 5 ml Child's Age: 8-10 years, How much up to 4 times a day: 7.5 ml (5 ml + 2.5 ml) Child's Age: 10-12 years, How much up to 4 times a day: 10 ml (5 ml + 5 ml) Child's Age: 12-16 years, How much up to 4 times a day: 10-15 ml (Two to three 5 ml doses) Child's Age: Adults and children over 16 years, How much up to 4 times a day: 10-20 ml (Two to four 5 ml doses) Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. Not recommended for children under 6 years old. Safety Warning -------------- Contains Paracetamol Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times. Box Contains ------------ 1 x bottle of calpol Manufacturer Contact Information -------------------------------- Foundation Park Roxborough Way Berks Sl6 3Ug See more ( javascript:void(0) )
Reviews

Calpol SixPlus Suspension Sugar Free Strawberry Flavour 6+ Years, 80ml



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Germany. For more details, please visit our Support Page.